# SDR TSAA20211117022

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000581539 - REPAIRED CRACK EMANATING FROM FASTENER ON STA 1016 BULKHEAD AT CABIN FLOOR LEVEL AT LBL9 AFT FACE OF BULKHEAD IAW KF AEROSPACE DRAWING #R27904.1-53-018-001 REV NC.
